I am 27 yo combat veteran who was hurt overseas. I have shoulder and back problems that bother me daily. For the past two years i have been prescribed at least 5/325 3x a day. Although around the time i have had surgeries i have been prescribed something like 80 mg of percs a day but have been reduced back to 15 mg a day. I feel like the meds help me get through the days but i don't like the fact that i am dependant on them. I spoke with my pain management dr and they seem to want me off of them but there seems to be no other options. I cannot take ibuprofen because they basically burned my stomach up fron being on them for several years and cannot take tramadol because of the prozac. I should mention that i also take ativan, atarax, prazosin, trazadone, clonidine and a couple more to help with my ptsd. One other thing you all should be aware of is that i am not complaining about my dr.'s or the meds they have chosen to put me on. I am just looking for advice to see if there is anything besides percocet that i could take to help? Last thing. I have tried lortab at 5 mg and they work ok but the pm dr said if the percs worked better i should stay on them. Thank you for any advice in advance! God bless!!
Percocet use for 2+ yrs?
I'll take issue with the tramadol and prozac. Caution is advised, it doesn't say you can't take them. I take effexor and 400 mg of tramadol a day, and have for 10 yrs without ever experiencing a problem. Its sad to say, but the drug companies don't seem to be coming up with a good pain med that doesn't cause dependence. Have the docs mentioned nucynta? Its a new med that is out. Its an opoid, just a different one.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 1 answer
Posted 9 Oct 2010 • 3 answers
Posted 21 Oct 2010 • 4 answers
Posted 25 Aug 2011 • 2 answers
Posted 25 Oct 2013 • 1 answer